# SDR USAA2011060800005

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 35,747 hours, 19,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2049 - BOS-DCA - EMERGENCY LIGHTS - SEAT 20 ABC HAS BROKEN WIRE AT CONNECTOR FOR EMERGENCY LIGHTNING.  ACCOMPLISHED SERVICEABLE REPAIR PER ESPM 20-44-00.  OPERATIONAL CHECK GOOD.
